Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

141 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes excessive bleeding from the penis while on Warfarin?

Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 9931 Questions

default
Posted on Tue, 28 Mar 2017 in Urinary and Bladder Problems
Question: Had a cock ring on the tip of my penis forgot to take it off before urinating when I did pulled it off I started bleeding internally what should I do to stop the bleeding also on warfarin 5 mg
doctor
Answered by Dr. P. T. Patil 1 hour later
Brief Answer:
Stop Warfarin for couple of days

Detailed Answer:
Hello
Thanks for query .

Bleeding that you have is due to injury to urethra which gets agrevated due to blood thinner like Warfarin that you are taking .

Stop Warfarin for couple of days .

Apply tight dressing with soft cotton pad and bandage and let it be there for 6 hours by the time bleeding is bound to stop .

Ensure to rink more water to get clots flushed out with urine .

Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Medical Topics

Recent questions on  Urethra

doctor1 MD

i have a strong urge to urinate that cannot be delayed, which is followed by a sharp pain or burning sensation in the urethra when the urine is released.The pain becomes the most unbearable towards the end. what could be the possible problem? is there anyway that i can get rid of this pain.?

doctor1 MD

I masturbated with Cetaphil, it entered my urethra and it's a little more difficult and painful to urinate. My shaft stings to the touch when I press where the head base is. It throbs and stings every now again and when I urinate, and now I can't stay errect. I hadn't had sex 6 months prior to this incident, can I rule out an STI?

doctor1 MD

I have a slight stinging feeling when I urinate. It feels like it comes from the bottom of the urethra. It lasts while urinating and for approx 20 minutes after. I also noticed a extremely red bump with a dark center on the head of my penis. I m not sure how long that has been there since I just noticed after the stinging started. I have a dr appt this week and wanted to know what to expect or what I should ask while there. Thanks.

doctor1 MD

hi. i have a few symptoms. I was urinating frequently. i suspected an infection. but after sample at my clinic i was told it was negative. however i have also experienced an ache in my urethra . this was approx 10days ago. since i have had unprotected oral sex . this was too soon for any tests to be done at my clinic. maybe coincidence and unrelated BUT now my urethra is tingling . my testicles are cold but have a burning sensation. i DO also suffer with IBS , but its worth mentioning that the penis erictile function has been affected last 2/3 days since diarrhea has become bad and tingling of urethra (behind testicles) continues...

doctor1 MD

Ok, I asked about this yesterday in the main forum. After thinking about it and being a little more clear headed, I decided to put it here in the "ask a specialist." Most of my question yesterday went unanswered. What was answered was very short...

doctor1 MD

Hello Dr I have diabetes and cholesterol Gerd and ibs Urethal stenosis. I pass slow urine or sometimes it gets blocked. Sometimes it is normal. Dr has advise me to do cystscopy but I have heard after doing cystscopy and widening the urethra pipe...

doctor1 MD

I have a bladder that is not functioning and have been self cathing for almost 7 weeks. The problem is not with the actual cathertization but after I finish...and not always immediately...I seem to have what I would term an ache or almost like a...